# SDR UALA2010060301933

- Difficulty date: June 1, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 36,886 hours, 4,564 cycles
- Engine: Pwa PW4090
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS FELL DOWN AT ROWS 18CDE, 19CDE & 23CDE.   STOWED MASKS. FOUND 4 MASKS AT ROW 19CDE WRAPPED WITH ELASTIC CORD, DID NOT DROP.
